David Haight’s second paper on the unresolved Riemann Hypothesis

David Haight’s second paper on the unresolved Riemann Hypothesis, “Generalizing Riemann: from the L-functions to the Birch/Swinnerton-Dyer Conjecture,” was originally published in the peer-reviewed journal, “The Journal of Interdisciplinary Mathematics,” October 2010, vol. 13, no. 5, pp. 571-599. In December 2014 it was re-published (posted) online by Taylor and Francis Group Publishers. His first paper on the Hypothesis, “Summa Characteristica and the Riemann Hypothesis: Scaling Riemann’s Mountain,” vol. 11, no. 6, pp. 851-901, originally published in the same journal, was also re-published online by Taylor and Francis Group in May 2013. Both papers are currently available on Taylor and Francis Online: http://tandfonline.com/doi/abs/10.1080/09720502.2008.10700605.